# SDR QXEA200301340

- Difficulty date: October 8, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 9,828 hours, 14,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE MADE ON RIGHT HAND OUTBOARD FLAP, FORWARD OF TRAILING EDGE.  REPAIRED IAW DHC-8-200 RD8-57-1738.
